# SDR AALA202011199005

- Difficulty date: November 16, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: F10325
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOOR 1R EMERGENCY POWER ASSIST SYSTEM BATTERY TEST FAILED.  REMOVED AND REPLACED DOOR 1R EMERGENCY POWER ASSIST SYSTEM BATTERY PACK, PER AMM 25-11-20.
